# SDR DALA1309726801

- Difficulty date: March 27, 2013
- Submitted: April 17, 2013
- Operation: Air carrier
- Aircraft: N702TW
- Make and model: Boeing 757-2Q8
- Aircraft serial: 28162
- Aircraft time: 55,821 hours, 17,030 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Condition: Corroded
- Location: Bs 1360-1380
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON MAIN CABIN RT CUSP WEB BETWEEN BS 1360 TO 1380.  REPLACED CUSP WEB IAW SRM 51-40-02, PG 7 AND 21.
